MathSciNet Relay Station
MathSciNet bibliographic data
MR102808 (21 #1594) 55.00
Milnor, John On the Whitehead homomorphism $J$. Bull. Amer. Math. Soc. 64 1958 79–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement